Hokkaido Mathematical Journal

Linear Weingarten hypersurfaces in locally symmetric manifolds

Xiaoli CHAO and Peijun WANG

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we discuss with $n$-dimensional complete orientable linear Weingarten hypersurface in locally symmetric manifold and obtain some rigidity results.

Article information

Source
Hokkaido Math. J., Volume 46, Number 1 (2017), 29-40.

Dates
First available in Project Euclid: 30 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1498788095

Digital Object Identifier
doi:10.14492/hokmj/1498788095

Mathematical Reviews number (MathSciNet)
MR3677874

Zentralblatt MATH identifier
1364.53055

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42] 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Keywords
Linear Weingarten hypersurfaces locally symmetric manifolds δ-pinching

Citation

CHAO, Xiaoli; WANG, Peijun. Linear Weingarten hypersurfaces in locally symmetric manifolds. Hokkaido Math. J. 46 (2017), no. 1, 29--40. doi:10.14492/hokmj/1498788095. https://projecteuclid.org/euclid.hokmj/1498788095


Export citation